MathSciNet Relay Station
MathSciNet bibliographic data
MR2254445 (2007g:82019) 82B41 (33C90 33E17 60F99)
Claeys, Tom; Kuijlaars, Arno B. J. Universality of the double scaling limit in random matrix models. Comm. Pure Appl. Math. 59 (2006), no. 11, 1573–1603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement